Aug 14, 2004
Hi, Nelson. I'm Frank and I live in Naples, Florida. Positive for about three years now and experiencing some facial wasting and don't know if it's due to my being 58 or HIV or the drugs I'm using [Zerit, Viramune and Epivir]. I read in a previous response you recommended Dr. Hal Brody in Atlanta for Bio-Alcamid. I also understand New-Fill is good as well. Do you know of anyone in the South Florida area that may be able to help me determine what is causing the wasting, and whatever the reason, what can be done to treat it? I don't feel like driving 9 hours to Atlanta if I can help up. I think you're a very caring guy and I like reading your articles. Peace.
Response from Mr. Vergel
You know that Zerit has been linked very strongly with lipoatrophy and facial wasting, right? You may want to talk to your doctor about switching it to Viread instead. You may want to go see Dr Engelhard ins Miami Beach about your facial wasting. He is part of the Dermik's Sculptra (NewFill) program and is very experienced in many procedures. Dermik is setting up a free program for people with no insurance who make under 40,000 dollars a year. Talk to him about that since he knows the details. Dr Hal Brody in Atlanta does not use Bio-Alcamid. He uses silicone mricrodroplets. I hear he is very good. Check my web site facialwasting.org in a month for updates.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Licking Penis Worried I Have HIV
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Pain In Urethra After Licking Anus Worried I Have
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.